# SDR FDEA201109284191

- Difficulty date: September 28, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65182208
- Condition: Corroded
- Location: Bs 470 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN STRINGER 28R AT BS 470.  REMOVED DAMAGED STRINGER SECTION FROM BS 460-490 IAW SRM 51-30-2. FABRICATED STRINGER SECTION IAW SRM 53-10-3 FIG 1. INSTALLED NEW STRINGER SECTION IAW SRM 53-10-3 FIG 1 AND 51-30-2.
